# SDR AALA990549

- Difficulty date: April 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1433B
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11418
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamp
- Condition: Out Of Position
- Location: Landing Gear
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ORD - FLT 1803 - EN ROUTE HPN - ORD, NOSE GEAR POSITION LIGHT ILLUMINATES INTERMITTENTLY WITH ALL OTHER INDICATIONS NORMAL.  FLIGHT CONTINUED AND LANDED ORD WITHOUT FURTHER INCIDENT.  MAINTENANCE TROUBLESHOT AND FOUND FAULT IN LIGHT CAPSULE.  MAINTENANCE REMOVED LIGHT CAPSULE, FOUND A BULB LODGED BEHIND CAPSULE.  REMOVED BULB.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
